Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have red eyes and also having pain in eyes. It is just because I uses a eye drop since that time it is being pain whole time Advise me what to do now?

1 Doctor Answered
Dear lybrate user, red eyes could be because of many reasons but commonly it is due to allergy or infection. You need to visit eye specialist to differentiate between the two as the treatment is different. Also get your eyes checked for any glass power.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.